# SDR DALA2019052903344

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 CORROSION / TRANSVERSE FLOORBEAM / STA:STA 1681 AND BTW LBL 24 TO LBL 60 / CORROSION AND MISSING NUT PLATE AT W4. CORRECTIVE ACITON: SUMMARY IN REF OF NRC 00262 REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REPAIRED PER ERA 568446-14 REV ORIG AND ETI. (1095808)
